按条件检索“348”条记录

已选条件: 资源类型: 期刊论文 × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Large deviation principle for diffusion processes under a sublinear expectation SCOPUS SCIE

作者:Chen ZengJing; Xiong Jie

作者机构:[Xiong Jie] Univ Macau, Dept Math, Macao, Peoples R China.; [Xiong Jie] Univ Tennessee, Dept Math, Knoxville, TN 37996 USA.; [Chen ZengJing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.11,2205-2216

WOS被引数:3

资源类型:期刊论文

WOS:000310954200003

2. 不确定离散马尔可夫跳跃奇异系统的鲁棒H_∞饱和控制(英文)

作者:陈乃训;马树萍;

作者机构:[陈乃训]山东协通通信技术有限公司;[马树萍]山东大学数学学院

来源:中国科学技术大学学报,2012,Issue.08,670-679

资源类型:期刊论文

3. Peng g-期望下的大数定律

作者:林乾;石玉峰;

作者机构:[林乾;石玉峰]山东大学数学学院

来源:中国科学:数学,2012,Issue.04,295-302

资源类型:期刊论文

4. THE NUMERICAL SIMULATION OF SEAWATER INTRUSION AND CONSEQUENCES OF PROTECTION PROJECTS AND MODULAR FORM OF PROJECT ADJUSTMENT IN POROUS MEDIA EI SCOPUS

作者:Yirang Yuan;Dong Liang;Hongxing Rui;Changfeng Li

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Liang, D] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Rui, H] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Special topics & reviews in porous media,Special Topics and Reviews in Porous Media,2012,Vol.3,Issue.4,371-393

资源类型:期刊论文

5. Fuzzy implications derived from additive generators of continuous Archimedean t-norms EI SCOPUS SCIE

作者:Liu, H.-W.;Li, Z.-B.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Li, Z.-B] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

来源:International journal of intelligent systems,INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS,2012,Vol.27,Issue.6,563-577

资源类型:期刊论文

WOS:000302999700003

6. On the distributivity of fuzzy implications over continuous Archimedean t-conorms and continuous t-conorms given as ordinal sums EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng

作者机构:[Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2012,Vol.205,76-100

WOS被引数:7

资源类型:期刊论文

WOS:000308116800004

7. Design of fixed-point smoother algorithm for linear discrete time-delay systems

作者:Hongguo ZHAO;Peng CUI;Xiaochun GUO;

作者机构:[Hongguo ZHAO]Postdoctoral Research Station of School of Mathematics,Shandong University;[Peng CUI]School of Information Science and Technology,Taishan University;[Xiaochun GUO]School of Control Science and Engineering,Shandong University

来源:Journal of Control Theory and Applications,2012,Issue.04,523-527

资源类型:期刊论文

8. A uniformly optimal-order estimate for bilinear finite element method for transient advection-diffusion equations SCOPUS SCIE

作者:Lin, Q.;Wang, K.;Wang, H.;Yin, X.

作者机构:[Lin, Q] Institute of Computational Mathematics, Chinese Academy of Science, P.O.Box 2719, Beijing 100190, China;[ Wang, K] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, Colombia;[ Yin, X] Department of Mathematics, Central China Normal University, Wuhan, 430079, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,73-85

WOS被引数:1

资源类型:期刊论文

WOS:000301405600006

9. Study on co-occurrence character networks from Chinese essays in different periods SCOPUS SCIE

作者:Liang Wei; Shi YuMing; Tse, Chi K.; Wang Yanli

作者机构:[Liang Wei; Shi YuMing; Wang Yanli] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Liang Wei] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Peoples R China.; [Tse, Chi K.] Hong Kong Polytech Univ, Elect & Informat Engn Dept, Hong Kong, Hong Kong, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2012,Vol.55,Issue.11,2417-2427

WOS被引数:6

资源类型:期刊论文

WOS:000310226800001

10. Structure stability of maps with snap-back repellers in Banach spaces SCOPUS SCIE

作者:Zhang, L.;Shi, Y.;Zhang, X.;Liang, W.

作者机构:[Zhang, L] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liang, W] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of difference equations and applications,JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2012,Vol.18,Issue.11,1817-1842

WOS被引数:3

资源类型:期刊论文

WOS:000310578700003

11. Optimal surrender strategies for equity-indexed annuity investors with partial information SCOPUS SCIE

作者:Wei, Jiaqin; Wang, Rongming; Yang, Hailiang

作者机构:[Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Wei, Jiaqin; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2012,Vol.82,Issue.7,1251-1258

资源类型:期刊论文

WOS:000305493300006

12. LIST EDGE AND LIST TOTAL COLORINGS OF PLANARGRAPHS WITHOUT 6-CYCLES WITH CHORD SCOPUS SCIE

作者:AIJUN DONG;GUIZHEN LIU;GUOJUN LI

作者机构:[Dong, A] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.2,359-365

WOS被引数:2

资源类型:期刊论文

WOS:000302483700013

13. On meromorphic solutions of linear partial differential equations of second order SCOPUS SCIE

作者:Hu, P.-C.;Li, B.Q.

作者机构:[Hu, P.-C] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Li, B.Q] Department of Mathematics, Florida International University, Miami, FL 33199, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012,Vol.393,Issue.1,200-211

WOS被引数:2

资源类型:期刊论文

WOS:000304577800020

14. Reliable and efficient error control for an adaptive Galerkin-characteristic method for convection-dominated diffusion problems SCOPUS SCIE

作者:Cui, M.;Chen, Z.;Ewing, R.E.;Qin, G.;Chen, H.

作者机构:[Cui, M] School of Mathematics and System Science, Shandong University, Jinan 250100, China;[ Chen, Z] Department of Chemical and Petroleum Engineering, Schulich School of Engineering, University of Calgary, 2500 University Drive N.W., Calgary, AB T2N 1N4, Canada;[ Ewing, R.E] Institute for Scientific Computation, Texas A and M University, College Station, TX 77843-3404, United States;[ Qin, G] Chemical and Petroleum Engineering Department, University of Wyoming, 1000 E. University Ave., Dept. 3295, Laramie, WY 82071-3295, United States;[ Chen, H] Department of Chemical and Petroleum Engineering, Schulich School of Engineering, University of Calgary, 2500 University Drive N.W., Calgary, AB T2N 1N4, Canada

来源:Advances in computational mathematics,ADVANCES IN COMPUTATIONAL MATHEMATICS,2012,Vol.37,Issue.3,319-353

WOS被引数:1

资源类型:期刊论文

WOS:000308949600002

15. Adaptive Finite Element Method for Optimal Control Problem Governed by Linear Quasiparabolic Integrodifferential Equations SCOPUS SCIE

作者:Shen, Wanfang; Su, Hua

作者机构:[Shen, Wanfang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shen, Wanfang; Su, Hua] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2012

WOS被引数:1

资源类型:期刊论文

WOS:000308760600001

16. Global stability analysis for a class of Cohen-Grossberg neural network models SCOPUS SCIE

作者:Guo, Y.

作者机构:[Guo, Y] College of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China, School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.6,1193-1198

WOS被引数:3

资源类型:期刊论文

WOS:000312283000005

17. ON A NEW CLASS OF IMPLICATIONS: (g, min)-IMPLICATIONS AND SEVERAL CLASSICAL TAUTOLOGIES EI SCOPUS SCIE

作者:HUA-WEN LIU

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of uncertainty, fuzziness and knowledge-based systems: IJUFKS,INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2012,Vol.20,Issue.1,1-20

WOS被引数:10

资源类型:期刊论文

WOS:000302473700001

18. 内P-推理与内收敛信息的辨识

作者:徐凤生;于秀清;史开泉;

作者机构:[徐凤生;于秀清;史开泉]德州学院数学系;[徐凤生;于秀清;史开泉]山东大学数学与系统科学学院

来源:计算机科学,Computer Science,2012,Issue.03,212-215

资源类型:期刊论文

19. BACKWARD STOCHASTIC VIABILITY AND RELATED PROPERTIES ON Z FOR BSDES WITH APPLICATIONS

作者:Zhen WU;Zhiyong YU;

作者机构:[Zhen WU]School of Mathematics,Shandong University;[Zhiyong YU]School of Economics,Shandong University

来源:Journal of Systems Science & Complexity,2012,Issue.04,675-690

资源类型:期刊论文

20. [nput-output finite-time stability of time-varying linear singular systems

作者:Juan YAO Jun-e FENG Lin SUN Yu ZHENG[1]

作者机构:[Juan YAO Jun-e FENG Lin SUN Yu ZHENG]School of Mathematics, Shandong University, Jinan Shandong 250100, China

来源:控制理论与应用:英文版,2012,Issue.03

资源类型:期刊论文

共 18 页, 348 条记录

TOP